# SDR AALA20060409

- Difficulty date: June 24, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT LENS MISSING ON SEAT 37C.  REPLACED EMERGENCY PATH LIGHT LENS AT SEAT 37C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
